# SDR USAA030165

- Difficulty date: July 4, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ZEE ANGLE CORRODED 2 INCHES BY 3 INCHES, AFT ENTRY DOOR ZEE ANGLE, STATION 907 TO 1006.  REPLACED ZEE ANGLE PER SRM 51-10-02 AND BOEING REPAIR DWG NR 65-52878.  CORROSION LEVEL 1, TASK NR C53-67-01.  (M)
